Antipsychotic-induced paroxysmal perceptual alteration

Samir Kumar Praharaj, Manu Arora, Prasenjit Ray

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

Paroxysmal perceptual alteration is the brief and recurrent episodes of perceptual alterations that have been reported to occur occasionally with the use of antipsychotics. We report a case of paroxysmal perceptual alteration that occurred with exposure to typical antipsychotics wherein the frequency and duration of occurrence decreased after the substitution of antipsychotic with olanzapine. It seems that patterns on the surfaces are perceived vividly, which is specific of paroxysmal perceptual alteration.

Original languageEnglish
Pages (from-to)184-186
Number of pages3
JournalClinical Neuropharmacology
Volume31
Issue number3
DOIs
Publication statusPublished - 01-05-2008

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Pharmacology (medical)
  • Clinical Neurology
  • Neuroscience(all)
  • Pharmacology, Toxicology and Pharmaceutics(all)

Cite this